Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


NAUSEA
Aug 16, 2000

I WAS TOLD GINGER PILLS OR TEA WOULD HELP IS THIS TRUE? I TAKE VIRAMUNE & COMBIVIR THANXS

Response from Dr. Young

Some people find that these over-the-counter remedies work to control nausea. It is important to know that the timing of pills with meals can also be a simple, yet important tool in managing nausea.

Benjamin Young, M.D., Ph.D.



Previous
Dark Spots on Legs
Next
Just Diagnosed - What now?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement